Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i1.40
pages 36-64

Identification of Parameters of Parabolic Systems under Impulse and Concentrated Loads on the Basis of Weak Problems

Ivan V. Sergienko
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv, Ukraine
Vasiliy S. Deineka
V. M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

SINOPSIS

By means of approximation of the Dirac delta-function we constructed explicit expressions of gradients of functional-discrepancies for identification of parameters of parabolic systems, which are under impulse and concentrated loads.


Articles with similar content:

Technical Stability Conditions for Controlled Distributed Parameter Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Konstantin S. Matviychuk
Synthesis of the Optimal Control for Linear Stochastic Dynamical Systems with Finite Aftereffect and Poisson Disturbances
Journal of Automation and Information Sciences, Vol.40, 2008, issue 10
Vladimir K. Yasinskiy, Taras O. Lukashiv, Lyubov I. Yasinskaya
Solving of Discrete Problems of Optimization with Linear-Fractional Objective Function by Branch and Bound Methods
Journal of Automation and Information Sciences, Vol.45, 2013, issue 9
Oksana A. Chernenko , Oleg A. Iemets
Analysis of Stability of Sampled-Data Systems with a Nonlinear Continuous Part by Means of Lyapunov Functions
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Anatoliy I. Korshunov, Andrey A. Korshunov
Sufficient Optimality Conditions for Control Problem of Random Structure Systems with Infinite Aftereffect under the Presence of Markovian Parameters
Journal of Automation and Information Sciences, Vol.41, 2009, issue 4
Victor I. Musurivskiy